# SDR FDEA201001150155

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN INBD CREASE BEAM FS 665 RT CORRODED.  REMOVED CORROSION ON INBD CREASE BEAM, AND FOUND TO BE OUT OF LIMITS IAW 53-30-13, DETAIL 8, FIG. 101. REMOVED INBD CREASE BEAM IAW SRM 51-40-02. INSTALLED NEW INBD CREASE BEAM, IAW SRM 51-40-02, THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
